# SDR SWAA2022092647728

- Difficulty date: August 29, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE WHEEL WELL VAPOR BARRIER AT STA 663 RBL-40 CRACKED AND PRIOR REPAIR DISBONDING / [01] MEASUREMENT;[13] SUMMARY= PERFORMED VISUAL INSPECTION ON R\H VAPOR BARRIER AND FOUND CRACK OF 11' AND FOUND CONTAMINATION PER B737NTM 51-05-01 PERFORMED STOP DRILL SIZE 0.25 DIAMETER AT THE AND OF CRACK PER B737SRM 57-10-10-2R-2 STEP(6.B) PREPARED VAPOR BARRIER TO APPLY 24HR DRY-OUT PROCESS PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4D)APPLIED THE FABRIC REPAIR PLIES AT DAMAGED AREA AT R\H VAPOR BARRIER REF B737-700 B737SRM 57-10-10-2R-2 AND 57-70-04-2R-10 PARAGRAPH 4 D;E AND F. MATERIAL USED PO#:1690463 AND PO#: 1778994. PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT REPAIRED AREA; NO DELAMINATION FOUND; NO DAMAGED NOTED AT COMPOSITE MATERIAL RESTORED FINISH ON BOTH SIDES OF VAPOR BARRIER AS PER B -737-700 AMM= 51-21-72-370-804 AND AMM=51-21-81-370-802;[14] VERIFIED STEP. 13 (SUMMARY REPAIR.)
